Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 38, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 31, 2023, 1:27 PM CDT for 4 counties in Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2023, 1:27 PM CDT (18:27 UTC)
- Expired
- Mar 31, 2023, 2:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Cleburne County, AR, Conway County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 722 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 12:14 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 31, 12:14 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1214 PM CDT Fri Mar 31 2023 ...New UPDATE, AVIATION... .UPDATE... Issued at 1211 PM CDT Fri Mar 31 2023 Updated to include the 18Z aviation discussion. && .SHORT TERM... (Today through Saturday Night ) Issued at 306 AM CDT Fri Mar 31 2023 Main focus of the short term period remains the threat for severe weather across the state today, mainly from early this afternoon into the evening hours. Early morning sfc observations have shown an increase in low level moisture, especially across S/SW Arkansas where dewpoints are approaching the mid 60s F. Additionally, little in the way of cooling took place overnight with temperatures in the 60s/70s F holding across much of the state. KLZK VWP data shows a strengthening LLJ in place with persistent S-SW winds above 50-60 kts. Some isolated to scattered showers/storms will be possible across the area this morning in response to the strengthening LLJ and some passing mid-level disturbances in the SW flow aloft. By late morning there could be a break in precip, srly winds however will continue to increase. Primary H500 storm system will begin intensification across the Central Plains today with a 100+ kt jet streak expected to develop just NW of the state at the base of the accompanying trough. As the sfc low lifts northeastward and the trailing dryline and cold front move into the state, thunderstorms are expected to develop. Data continues to suggest that initial development will be in the form of isolated, supercell thunderstorms oriented N-S. CAM guidance depicts this activity developing by 18z in a corridor from KHRO to KMWT. From there, storm mode should remain supercellular for a few hours as activity shifts eastward across the state. An eventual transition to a line of storms is expected, but may not take place until activity reaches the MS River around 00z-02z. There are several severe weather parameters in place that give us cause for concern, particularly across the northeast quarter of the state. Storms that develop and move into these areas (outlined by the DY1 MOD risk) will have the potential to produce damaging winds and tornadoes, some strong tornadoes are possible as well. Afternoon school dismissal could be impacted by these storms as they move eastward across parts of the state. Storm motion will be very fast, 50-60 kts toward the E/NE. Be prepared for this possibility before storms develop. The threat should end fairly efficiently from west to east as the cold front progresses eastward. Dry conditions are expected for Saturday into Saturday night, but more rain is expected by Sunday. && .LONG TERM... (Sunday through Thursday) Issued at 306 AM CDT Fri Mar 31 2023 The period will begin with high pressure exiting toward the southeast United States Sunday. Warm air advection will kick in, and clouds will increase. Scattered showers/thunderstorms will be noted Sunday night. Precipitation will become more spotty or temporarily end Monday/Monday night. By the time Tuesday rolls around, a big storm system will begin intensifying in the central Plains. A deep southerly flow will be in place, and the warmest temperatures of the week will be realized with afternoon readings in the upper 70s to upper 80s. It will also be windy. The Plains system will head toward the upper Midwest, and will drag a cold front into Arkansas Tuesday night/early Wednesday. Another round of thunderstorms is expected, and some storms could be severe. The northward track of the system will work against a severe weather outbreak. The front will stall to the south, with a large area of high pressure and cooler/more seasonable air trying to settle over the region from the north. A southwest flow aloft will drive moisture over the front and into Arkansas, and this will lead to areas of heavy rain. As of now, two to more than four inch totals are projected through the end of the period, with the highest amounts over the southern counties. This is concerning given a nearly saturated soil and elevated rivers. && .AVIATION... (18Z TAFS) Issued at 1211 PM CDT Fri Mar 31 2023 Severe storms will move across the forecast area through the evening hours. Violent tornadoes are possible for portions of eastern AR. A wind advisory is issued for the forecast area as well, with southerly wind speeds sustained at 15-25 mph and gusting 35-45 mph. Wind direction will shift out of the NW overnight. Wind shear conditions are also forecast for most location across the state. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 51 64 40 69 / 30 0 0 0 Camden AR 52 75 46 74 / 20 0 0 20 Harrison AR 43 59 38 69 / 0 0 0 0 Hot Springs AR 51 71 43 73 / 10 0 0 20 Little Rock AR 54 71 44 74 / 20 0 0 10 Monticello AR 57 76 46 73 / 40 0 0 20 Mount Ida AR 51 69 42 73 / 0 0 0 20 Mountain Home AR 45 60 37 70 / 0 0 0 0 Newport AR 51 62 41 68 / 30 0 0 0 Pine Bluff AR 54 73 45 73 / 30 0 0 10 Russellville AR 49 67 41 73 / 0 0 0 10 Searcy AR 48 68 39 71 / 20 0 0 10 Stuttgart AR 53 69 45 71 / 30 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. && SHORT TERM...67 LONG TERM....46 AVIATION...71
Hazardous weather outlook, Mar 31, 4:08 AM CDT, 9 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 408 AM CDT Fri Mar 31 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-011000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 408 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Gusty southerly winds will be noted today, with wind speeds of 20 to 30 mph and gusts above 40 mph at times. Strong to severe thunderstorms will become likely, especially across northern into eastern Arkansas in the afternoon and early evening hours. Where severe weather occurs, the main concerns will be damaging winds and tornadoes, some large hail is also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday After a brief lull on Saturday, chances for showers and isolated thunderstorms will return late Sunday, with a more widespread heavy rain event unfolding Tuesday through Thursday. The forecast calls for two to more than four inches of rain, and the heaviest amounts should be over southern Arkansas. This is concerning given that some rivers are already elevated, and soil moisture is well above average and cannot hold much additional water. There is also a potential for strong to severe thunderstorms Tuesday night into early Wednesday. .Spotter Information Statement... Spotter Activation May Be Needed Today. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 67/46
In the hours before
Special weather statement, Mar 31, 9:40 AM CDT, 3 hours 47 minutes before
Special Weather Statement National Weather Service Little Rock AR 940 AM CDT Fri Mar 31 2023 ARZ053>055-062-311515- Hot Spring AR-Grant AR-Clark AR-Dallas AR- 940 AM CDT Fri Mar 31 2023 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK...WEST CENTRAL GRANT...NORTHWESTERN DALLAS AND EASTERN HOT SPRING COUNTIES UNTIL 1015 AM CDT... At 940 AM CDT, Doppler radar was tracking a strong thunderstorm near Arkadelphia, moving northeast at 60 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Arkadelphia, Malvern, Rockport, Caddo Valley, Leola, Poyen, Perla, Thiel, Jenkins Ferry State Park, Dogwood, Donaldson, Friendship, Lono, Lower Lake Recreation Area, Social Hill, Gifford, Joan, Willow, Brush Creek and Griffithtown. LAT...LON 3402 9300 3417 9312 3447 9275 3420 9249 TIME...MOT...LOC 1440Z 236DEG 50KT 3415 9299 61
Special weather statement, Mar 31, 9:48 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
948 AM CDT Fri Mar 31 2023
ARZ053-054-062-311515-
Hot Spring AR-Clark AR-Dallas AR-
948 AM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northeastern Clark,
northwestern Dallas and south central Hot Spring Counties through
1015 AM CDT...
At 948 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gum Springs in Clark County, or 7 miles southwest of Arkadelphia,
moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arkadelphia... Caddo Valley...
Gum Springs in Clark County... Richwoods...
Donaldson... Friendship...
Lower Lake Recreation Area... Curtis...
Hollywood... Joan...
Griffithtown... Midway in Hot Spring County...
Dalark...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3395 9319 3408 9330 3433 9296 3409 9272
TIME...MOT...LOC 1448Z 229DEG 62KT 3407 9319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
71Special weather statement, Mar 31, 10:31 AM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1031 AM CDT Fri Mar 31 2023
ARZ112-121-221-222-311600-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
1031 AM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southern Newton and
northern Johnson Counties through 1100 AM CDT...
At 1031 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Woodland, or 12 miles north of Clarksville, moving
northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dillen... Woodland...
Devils Knob... Walnut...
Bertha... Rosetta...
Catalpa... Fort Douglas...
Crossroad... Fallsville...
Swain... Haw Creek Falls Campground...
Gum Springs in Newton County... Oark...
Nail... Wolf Pen Campground...
Lurton... Mineral Springs Recreation Area...
Wayton... Salus...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3601 9320 3599 9320 3599 9319 3579 9296
3551 9353 3565 9367 3577 9354 3577 9352
3578 9352 3603 9323
TIME...MOT...LOC 1531Z 230DEG 56KT 3563 9353
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
61Special weather statement, Mar 31, 11:24 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1124 AM CDT Fri Mar 31 2023
ARZ137-140-237-238-240-241-340-311700-
Northern Scott County AR-Yell Excluding Northwest AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1124 AM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of eastern Scott,
northeastern Polk, southwestern Yell and northwestern Montgomery
Counties through NOON CDT...
At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mena, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mena... Cardiff...
Mena Intermountain Airport... Muddy Creek WMA...
Acorn... Board Camp...
Olio... Cedar Creek...
Nunley... Ink...
Y City... Nola...
Needmore... Cherry Hill in Polk County...
Harvey... Boles...
Parks... Union Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 9390 3502 9388 3476 9358 3449 9417
3463 9431
TIME...MOT...LOC 1623Z 229DEG 49KT 3461 9417
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
61Local storm report, Mar 31, 12:25 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1225 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 1 NNE CLARKRIDGE 36.50N 92.34W
03/31/2023 M1.50 INCH BAXTER AR TRAINED SPOTTER
1.5 INCH HAIL REPORTED JUST SOUTH OF THE
MISSOURI STATE LINE ON AR-HIGHWAY 201.
&&
CTPLocal storm report, Mar 31, 12:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL HARTMAN 35.43N 93.61W
03/31/2023 E0.25 INCH JOHNSON AR EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN HARTMAN, AR.
&&
CTPThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 9:40 AM CDT | Special Weather Statement | LZK | Hot Spring | 35 min |
| Mar 31, 9:48 AM CDT | Special Weather Statement | LZK | Clark | 27 min |
| Mar 31, 10:31 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 29 min |
| Mar 31, 11:24 AM CDT | Special Weather Statement | LZK | Scott | 36 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 15 min |
| Mar 31, 11:53 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 37 min |
| Mar 31, 12:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 28 min |
| Mar 31, 12:29 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Searcy, Van Buren and 1 more | 16 min |
| Mar 31, 12:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 23 min |
| Mar 31, 12:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Pope, Van Buren, Yell | 34 min |
| Mar 31, 12:41 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike | 34 min |
| Mar 31, 12:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Saline and 1 more | 29 min |
| Mar 31, 1:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery | 32 min |
| Mar 31, 1:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 35 min |
| Mar 31, 1:18 PM CDT | Tornado Warning | LZK | Conway, Perry | 28 min |
| Mar 31, 1:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 33 min |
| Mar 31, 1:31 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 29 min |
| Mar 31, 1:38 PM CDT | Tornado Warning | LZK | Garland, Pulaski, Saline | 37 min |
| Mar 31, 1:47 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Stone, Van Buren | 28 min |
| Mar 31, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 25 min |
| Mar 31, 1:57 PM CDT | Special Weather Statement | LZK | Garland | 33 min |
| Mar 31, 2:03 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski, Saline | 27 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Lawrence, Randolph, Sharp | 27 min |
| Mar 31, 2:28 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 29 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 38 min |
| Mar 31, 3:08 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski | 37 min |
| Mar 31, 3:11 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 21 min |
| Mar 31, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 41 min |
| Mar 31, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 40 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 32 min |
| Mar 31, 3:30 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 30 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 24 min |
| Mar 31, 3:42 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 48 min |
| Mar 31, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Searcy, Van Buren | 45 min |
| Mar 31, 3:49 PM CDT | Tornado Warning | LZK | Monroe, Prairie, White, Woodruff | 41 min |
| Mar 31, 3:55 PM CDT | Tornado Warning | LZK | Clark, Pike | 35 min |
| Mar 31, 4:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Grant, Hot Spring | 30 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 23 min |
| Mar 31, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 37 min |
| Mar 31, 4:09 PM CDT | Tornado Warning | LZK | Clark, Grant, Hot Spring | 36 min |
| Mar 31, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Woodruff | 35 min |
| Mar 31, 4:11 PM CDT | Tornado Warning | LZK | Woodruff | 20 min |
| Mar 31, 4:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 25 min |
| Mar 31, 4:27 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 23 min |
| Mar 31, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White, Woodruff | 27 min |
| Mar 31, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 25 min |
| Mar 31, 4:46 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 29 min |
| Mar 31, 4:47 PM CDT | Special Weather Statement | LZK | Izard | 28 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 27 min |
| Mar 31, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 17 min |
| Mar 31, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 26 min |
| Mar 31, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, White, Woodruff | 24 min |
| Mar 31, 5:15 PM CDT | Tornado Warning | LZK | Grant, Jefferson | 16 min |
| Mar 31, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke | 30 min |
| Mar 31, 5:30 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp, Stone | 16 min |
| Mar 31, 5:48 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 27 min |
| Mar 31, 6:02 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 28 min |
| Mar 31, 6:09 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 40 min |
| Mar 31, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 32 min |
| Mar 31, 6:31 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 29 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 21 min |
Nearby
Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.